SEARCH

SEARCH BY CITATION

References

  • 1
    Willems M, Munte K, Vrolijk JM et al. Hyperpigmentation during interferon-alpha therapy for chronic hepatitis C virus infection. Br J Dermatol 2003; 149: 390394.
  • 2
    Goksugur N, Karabay O. Eyelash and eyebrow trichomegaly induced by interferon-alfa 2a. Clin Exp Dermatol 2007; 32: 583584.
  • 3
    Fernández A, Vázquez S, Rodríguez-González L. Tongue hyperpigmentation resulting from peginterferon alfa-2a and ribavirin treatment in a Caucasian patient with chronic hepatitis C. J Eur Acad Dermatol Venereol 2008; 22: 13891391.
  • 4
    Farshidi D, Chiu MW. Lingual hyperpigmentation from pegylated interferon and ribavirin treatment of hepatitis C. J Am Acad Dermatol 2010; 62: 164165.
  • 5
    de Moraes PC, Noce CW, Thomaz LA et al. Tongue hyperpigmentation resulting from peginterferon alfa and ribavirin combination therapy: a case report. J Am Dent Assoc 2009; 140: 13771379.
  • 6
    Gurguta C, Kauer C, Bergholz U et al. Tongue and skin hyperpigmentation during PEG-interferon-alpha/ribavirin therapy in dark-skinned non-Caucasian patients with chronic hepatitis C. Am J Gastroenterol 2006; 101: 197198.
    Direct Link:
  • 7
    Torres HA, Bull L, Arduino RC, Barnett BJ. Tongue hyperpigmentation in a caucasian patient coinfected with HIV and hepatitis C during peginterferon alfa-2b and ribavirin therapy. Am J Gastroenterol 2007; 102: 13341335.
    Direct Link: